Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hearing loss due to coughing. Had flu. Done ABR, MRI. Suggest something

I had flu beginning of year. I had a severe cough which caused a temporary hearing loss. My hearing has improved but I still have decreased hearing in my right ear, I keep having to put finger in ear to unplug it. Have seen ENT doctor, had auditory exams, ABR and MRI. Doctor put in tube that caused it to plug up more. I feel there is something going on in my right upper area of the nostril or sinus. This has been going on for over three months. Please, tell me What do you suggest?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
When cough started in the beginning ,it was due to allergic sinusitis ,that's why eustachean tube involved and hence there was hearing impairment.
Usually in this type of cases times are the biggest healer.
Any way now please don't insert finger in ear at any cost.
Only use antihistamine drugs and in my opinion you will recover within a short period.
Only wax remover drug in ear you can use.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor